\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Discrete gradient fields on infinite complexes

Abstract Related Papers Cited by
  • The aim of this work is to characterize the discrete gradient vector fields on infinite and locally finite simplicial complexes which are induced by a proper discrete Morse function. This characterization is essentially given by the non-existence of closed trajectories and the absence of a certain kind of incidence between monotonous rays in the given field.
    Mathematics Subject Classification: 57M20, 57Q15, 68R10.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    R. Ayala, L. M. Fernández, D. Fernández-Ternero and J. A. Vilches, Discrete morse theory on graphs, Topology and its Applications, 156 (2009), 3091-3100.doi: 10.1016/j.topol.2009.01.022.

    [2]

    R. Ayala, L. M. Fernández and J. A. Vilches, Morse inequalities on certain infinite 2-complexes, Glasgow Mathematical Journal, 49 (2007), 155-165.doi: 10.1017/S0017089507003643.

    [3]

    Anders Björner and Michelle L. Wachs, Shellable nonpure complexes and posets. II, Trans. Amer. Math. Soc., 349 (1997), 3945-3975.doi: 10.1090/S0002-9947-97-01838-2.

    [4]

    Manoj K. Chari, On discrete morse functions and combinatorial decompositions, Discrete Mathematics, 217 (2000), 101-113.doi: 10.1016/S0012-365X(99)00258-7.

    [5]

    Robin Forman, Combinatorial vector fields and dynamical systems, Mathematische Zeitschrift, 228 (1998), 629-681.doi: 10.1007/PL00004638.

    [6]

    Robin Forman, Morse theory for cell complexes, Advances in Mathematics, 184 (1998), 90-145.doi: 10.1006/aima.1997.1650.

    [7]

    Etienne Gallais, Combinatorial realization of the thom-smale complex via discrete morse theory, (2008), preprint, arXiv:0803.2616v1.

    [8]

    J. F. P. Hudson, "Piecewise Linear Topology," University of Chicago, Lecture Notes prepared with the assistance of J. L. Shaneson and J. Lees, W. A. Benjamin, Inc., New York-Amsterdam, 1969.

    [9]

    Gregor Jerse and Neza Mramor Kosta, Ascending and descending regions of a discrete morse function, Computational Geometry, 42 (2009), 639-651.doi: 10.1016/j.comgeo.2008.11.001.

    [10]

    Jakob Jonsson, "Simplicial Complexes of Graphs," Lecture Notes in Mathematics, Springer-Verlag, Berlin, 2008.doi: 10.1007/978-3-540-75859-4.

    [11]

    Michael Joswig and Marc E. Pfetsch, Computing optimal morse matchings, SIAM Journal on Discrete Mathematics, 20 (2006), 11-25.doi: 10.1137/S0895480104445885.

    [12]

    Thomas Lewiner, Helio Lopes and Geovan Tavares, Visualizing forman's discrete vector field, in "Mathematical Visualization III," Polthier (Eds.), Springer, Berlin, (2003), 95-112.

    [13]

    John Milnor, "Morse Theory," Princeton University Press, New Jersey, USA, 1963.

    [14]

    James R. Munkres, "Elements of Algebraic Topology," Addison-Wesley Publishing Company, Menlo Park, CA, 1984.

    [15]

    A. Quintero R. Ayala, L. M. Fernández and J. A. Vilches, A note on the pure Morse complex of a graph, Topology Appl., 155 (2008), 2084-2089.doi: 10.1016/j.topol.2007.04.023.

    [16]

    Stephen Smale, On dynamical systems, Bol. Soc. Mat. Mexicana (2), 5 (1960), 195-198.

    [17]

    M. van Gemmeren, Total absolute curvature and tightness of noncompact manifolds, Transactions of the American Mathematical Society, 348 (1996), 2413-2426.doi: 10.1090/S0002-9947-96-01632-7.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(233) Cited by(0)

Access History

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return